Regularity of solutions to a fractional elliptic problem with mixed Dirichlet–Neumann boundary data

Jose Carmona 1 , Eduardo Coloradohttp://orcid.org/https://orcid.org/0000-0002-1067-5752 2 , Tommaso Leonori 3 , and Alejandro Ortega 4
  • 1 Departamento de Matemáticas, Universidad de Almería, Ctra. Sacramento s/n, La Cañada de San Urbano, 04120, Almería, Spain
  • 2 Departamento de Matemáticas, Universidad Carlos III de Madrid, Av. Universidad 30, 28911, Leganés, Spain
  • 3 Dipartimento di Scienze di Base e Applicate per l’Ingegneria, Università di Roma “Sapienza”, Via Antonio Scarpa 10, 00161, Roma, Italy
  • 4 Departamento de Matemáticas, Universidad Carlos III de Madrid, Av. Universidad 30, 28911, Leganés, Spain
Jose Carmona
  • Departamento de Matemáticas, Universidad de Almería, Ctra. Sacramento s/n, La Cañada de San Urbano, 04120, Almería, Spain
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar
, Eduardo ColoradoORCID iD: https://orcid.org/0000-0002-1067-5752, Tommaso Leonori
  • Dipartimento di Scienze di Base e Applicate per l’Ingegneria, Università di Roma “Sapienza”, Via Antonio Scarpa 10, 00161, Roma, Italy
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar
and Alejandro Ortega
  • Departamento de Matemáticas, Universidad Carlos III de Madrid, Av. Universidad 30, 28911, Leganés, (Madrid), Spain
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar

Abstract

In this work we study regularity properties of solutions to fractional elliptic problems with mixed Dirichlet–Neumann boundary data when dealing with the spectral fractional Laplacian.

  • [1]

    B. Abdellaoui, A. Dieb and E. Valdinoci, A nonlocal concave-convex problem with nonlocal mixed boundary data, Commun. Pure Appl. Anal. 17 (2018), no. 3, 1103–1120.

    • Crossref
    • Export Citation
  • [2]

    B. Barrios and M. Medina, Strong maximum principles for fractional elliptic and parabolic problems with mixed boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A, https://doi.org/10.1017/prm.2018.77.

  • [3]

    C. Brändle, E. Colorado, A. de Pablo and U. Sánchez, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 143 (2013), no. 1, 39–71.

    • Crossref
    • Export Citation
  • [4]

    X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math. 224 (2010), no. 5, 2052–2093.

    • Crossref
    • Export Citation
  • [5]

    L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007), no. 7–9, 1245–1260.

    • Crossref
    • Export Citation
  • [6]

    J. Carmona, E. Colorado, T. Leonori and A. Ortega, Semilinear fractional elliptic problems with mixed Dirichlet–Neumann boundary conditions, preprint (2019), https://arxiv.org/abs/1902.08925v1.

  • [7]

    E. Colorado and A. Ortega, The Brezis–Nirenberg problem for the fractional Laplacian with mixed Dirichlet–Neumann boundary conditions, J. Math. Anal. Appl. 473 (2019), no. 2, 1002–1025.

    • Crossref
    • Export Citation
  • [8]

    E. Colorado and I. Peral, Semilinear elliptic problems with mixed Dirichlet–Neumann boundary conditions, J. Funct. Anal. 199 (2003), no. 2, 468–507.

    • Crossref
    • Export Citation
  • [9]

    S. Dipierro, X. Ros-Oton and E. Valdinoci, Nonlocal problems with Neumann boundary conditions, Rev. Mat. Iberoam. 33 (2017), no. 2, 377–416.

    • Crossref
    • Export Citation
  • [10]

    E. B. Fabes, C. E. Kenig and R. P. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), no. 1, 77–116.

    • Crossref
    • Export Citation
  • [11]

    D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Pure Appl. Math. 88, Academic Press, New York, 1980.

  • [12]

    J.-L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications. Vol. I, Grundlehren Math. Wiss. 181, Springer, New York, 1972,

  • [13]

    G. Molica Bisci, V. D. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Encyclopedia Math. Appl. 162, Cambridge University, Cambridge, 2016.

  • [14]

    E. Shamir, Regularization of mixed second-order elliptic problems, Israel J. Math. 6 (1968), 150–168.

    • Crossref
    • Export Citation
  • [15]

    G. Stampacchia, Problemi al contorno ellitici, con dati discontinui, dotati di soluzionie Hölderiane, Ann. Mat. Pura Appl. (4) 51 (1960), 1–37.

    • Crossref
    • Export Citation
Purchase article
Get instant unlimited access to the article.
$42.00
Log in
Already have access? Please log in.


or
Log in with your institution

Journal + Issues

Search